EconPapers    
Economics at your fingertips  
 

Duality for quasi‐concave programs with application to economics

T. R. Jefferson, G. M. Folie and C. H. Scott

Naval Research Logistics Quarterly, 1979, vol. 26, issue 4, 611-625

Abstract: A duality theory is developed for mathematical programs with strictly quasi‐concave objective functions to be maximized over a convex set. This work broadens the duality theory of Rockafellar and Peterson from concave (convex) functions to quasi‐concave (quasi‐convex) functions. The theory is closely related to the utility theory in economics. An example from economic planning is examined and the solution to the dual program is shown to have the properties normally associated with market prices.

Date: 1979
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800260406

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:26:y:1979:i:4:p:611-625

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:26:y:1979:i:4:p:611-625